Weighted Estimates for the Maximal Commutator of Singular Integral Operator on Spaces of Homogeneous Type
Year: 2010
Author: Hao Zhang
Communications in Mathematical Research , Vol. 26 (2010), Iss. 1 : pp. 53–66
Abstract
Weighted estimates with general weights are established for the maximal operator associated with the commutator generated by singular integral operator and BMO function on spaces of homogeneous type, where the associated kernel satisfies the Hölder condition on the first variable and some condition which is fairly weaker than the Hölder condition on the second variable.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2010-CMR-19177
Communications in Mathematical Research , Vol. 26 (2010), Iss. 1 : pp. 53–66
Published online: 2010-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 14
Keywords: spaces of homogeneous type weighted estimates singular integral operator commutator maximal operator.